# SDR SWIA20231006825

- Difficulty date: August 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SUPPORT ANGLE COMMON TO COCKPIT FLOOR BEAM AT RBL 12.0 FS 280.0 CRACKED      (C-CHECK RO 10/4/2023)     REMOVED AND REPLACED WITH NEW R/H FLOOR SUPPORT ANGLE COMMON TO COCKPIT FLOOR BEAM AT RBL 12.0 FS 280.0 REF CRJ700 SRM 51-42-06-001-001-A01 REV. 38 JUL 25/2020. AND BOMBARDIER DWG CC670-33052 REV -G COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.SEE CONTINUATION CARD FOR DETAILS
